Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 344, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 10, 2020, 7:26 PM EDT for 4 counties in Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 10, 2020, 7:26 PM EDT (23:26 UTC)
- Expired
- Oct 10, 2020, 8:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Chattooga County, GA, Floyd County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 113 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 10, 7:28 PM EDT | TSTM WND DMG | 1 Sse Rome, GA | TREE REPORTED DOWN ON NORTH BLANCHE AVE. |
| Oct 10, 7:33 PM EDT | TSTM WND DMG | 2 E Rome, GA | POWERLINES REPORTED DOWN AT THE 200 BLOCK OF CHURCH ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
290
WUUS52 KFFC 102326
SVRFFC
GAC015-055-115-129-110000-
/O.NEW.KFFC.SV.W.0344.201010T2326Z-201011T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
726 PM EDT Sat Oct 10 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Eastern Floyd County in northwestern Georgia...
Southwestern Gordon County in northwestern Georgia...
East central Chattooga County in northwestern Georgia...
Northwestern Bartow County in northwestern Georgia...
* Until 800 PM EDT.
* At 726 PM EDT, a severe thunderstorm was located near Rome, moving
north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rome, Calhoun, Adairsville, Kingston, Plainville, Shannon, Pinson,
Oostanaula, Tidings, Armuchee, Everett Springs and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3417 8496 3420 8527 3449 8528 3455 8508
3447 8491
TIME...MOT...LOC 2326Z 185DEG 30KT 3426 8510
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
835
WWUS52 KFFC 102341
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
741 PM EDT Sat Oct 10 2020
GAC015-055-115-129-110000-
/O.CON.KFFC.SV.W.0344.000000T0000Z-201011T0000Z/
Floyd GA-Gordon GA-Chattooga GA-Bartow GA-
741 PM EDT Sat Oct 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN FLOYD...SOUTHWESTERN GORDON...EAST CENTRAL CHATTOOGA
AND NORTHWESTERN BARTOW COUNTIES...
At 741 PM EDT, a severe thunderstorm was located over Plainville, or
9 miles southwest of Calhoun, moving north at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rome, Calhoun, Adairsville, Plainville, Shannon, Pinson, Oostanaula,
Tidings, Armuchee and Everett Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3430 8495 3432 8526 3449 8528 3455 8508
3447 8491
TIME...MOT...LOC 2341Z 179DEG 38KT 3440 8506
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 3:28 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Oct 10, 3:28 PM EDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 328 PM EDT Sat Oct 10 2020 .SHORT TERM /Tonight through Sunday Night/... Tropical Depression Delta was located over western MS this afternoon and should track northeastward overnight...arriving over the southern Appalachians as an open wave Sunday morning. The surface warm front appears to have moved into north GA except for the far northern counties where easterly winds and some patchy fog persist. Continued southerly flow of moist unstable air should produce periods of showers and a few thunderstorms through much of the afternoon and overnight. The best chance for strong storms appears to be through 01z and a portion of north and west GA is under a Tornado Watch until then. Best pops remain over north GA on Sunday as the remains of Delta pass across the area. So the FFA will remain in place until Sunday evening. Storm totals range form two to four inches in the watch area with lesser amounts elsewhere. 41 .LONG TERM /Monday through Saturday/... By Monday, the remnants of Hurricane Delta will be pushed out of the area with primarily dry and mostly sunny days expected through the long term forecast. While dry air will have moved in with in the upper-levels, ample moisture will remain near the ground with the aftermath of the rain system. With an upper-level trough over the upper Mississippi River Valley bringing positive differential vorticity advection over the area by Monday morning, light lift could produce some shallow light showers and drizzle Monday morning, but chances of accumulating rain is low for any given area at the moment. As the upper-level trough passes trough the Eastern CONUS, it'll bring with it a cold front that's expected to move through the forecast area Monday night through Tuesday morning, with lows dropping into the 50s Tuesday night; low 50s for North Georgia, and upper 50s for Central Georgia. The frontal passage is expected to be mostly dry but an outside chance for some showers are possible for far North Georgia. Behind the front a strong, continental high pressure will move into the region. From then on, quasi-zonal conditions will setup for several day until our next upper-level wave moves through on Friday with another strong cold front. Again, this front is mostly expected to be dry but the moisture with this system is trending upwards so slight chance Pops have been added to the forecast. Afterwards highs around 80 for the metro for most of the week should drop to around 70 on Friday afternoon. Thiem && AVIATION... 18Z Update... Some MVFR ceilings persisting through the afternoon mainly KATL area taf sites. KCSG/KMCN are expected to see VFR for much of the afternoon and evening. All TAF sites will have off and on SHRA with best timing 18-06Z. A few severe TSTMs possible until 01z. Ceilings expected to lower back to IFR after 02z. Winds will stay E/SE through the night with a shift to S/SW after 14z Sunday. Wind speeds will be 8-12kts with occasional gusts possible. //ATL Confidence... 18Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 69 78 67 81 / 70 80 40 20 Atlanta 69 76 67 80 / 90 70 40 20 Blairsville 64 71 63 76 / 90 90 60 20 Cartersville 69 76 66 82 / 90 80 30 20 Columbus 71 81 67 85 / 70 60 10 10 Gainesville 68 75 67 79 / 90 90 50 20 Macon 70 84 67 86 / 60 60 20 20 Rome 69 76 66 84 / 90 90 30 20 Peachtree City 69 77 66 81 / 90 70 30 20 Vidalia 73 84 69 84 / 50 60 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 9 PM EDT this evening for the following zones: Carroll...Chattahoochee...Clayton...Cobb...Coweta... DeKalb...Douglas...Fayette...Haralson...Harris...Heard... Meriwether...Muscogee...North Fulton...Paulding...Polk...South Fulton...Troup. Flash Flood Watch through Sunday evening for the following zones: Fannin...Lumpkin...Towns...Union...White. && SHORT TERM...41 LONG TERM....Thiem AVIATION...41
Hazardous weather outlook, Oct 10, 2:21 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 221 PM EDT Sat Oct 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 221 PM EDT Sat Oct 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF WEST CENTRAL AND NORTHWEST GEORGIA THROUGH 9 PM EDT... ...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12 AM MONDAY FOR THE NORTHEAST GEORGIA MOUNTAINS A line of heavy showers and scattered thunderstorms are expected to move through the forecast are this afternoon through this evening in association with the remnants of Hurricane Delta. A few weak and brief tornadoes will be possible with this line of storms in portions of west central and northwest Georgia this afternoon into this evening. Other hazards will include occasional strong wind gusts and periods of consistent moderate to heavy rainfall. The heaviest rainfall totals are expected to occur in the higher elevations where an average of 2 to 4 inches could accumulate with locally higher amounts possible. Therefore, and Flash Flood Watch will also be in effect for these areas of northeast Georgia from 5 pm through midnight on Sunday Night / Monday Morning .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated thunderstorms and periods of heavy rainfall will continue across north and central Georgia Sunday as the remnants of Hurricane Delta continue to move by the area. Isolated flooding and flash flooding will be possible, especially across northeastern Georgia, where the heaviest rainfall is currently forecast to occur. A Flash Flood Watch will be in effect until midnight Sunday Night for portions of far north and northeast Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Oct 10, 6:16 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Sat Oct 10 2020
GAZ054-056-067-068-102245-
Fayette GA-Spalding GA-Meriwether GA-Pike GA-
616 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHWESTERN
SPALDING...NORTHEASTERN MERIWETHER AND PIKE COUNTIES UNTIL 645 PM
EDT...
At 616 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Molena, or 8 miles
southwest of Zebulon...moving northeast at 35 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Griffin, Zebulon, Brooks, Molena, Williamson, Rover, Digbey, Hilltop,
Zetella, Imlac, Vaughn and Hollonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3322 8454 3322 8450 3323 8450 3325 8451
3325 8450 3327 8450 3330 8434 3318 8426
3299 8443 3299 8449 3300 8450 3302 8457
TIME...MOT...LOC 2216Z 204DEG 31KT 3304 8448Special weather statement, Oct 10, 6:26 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Sat Oct 10 2020
GAZ019-030-041-042-102300-
Polk GA-Haralson GA-Carroll GA-Floyd GA-
626 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR POLK...HARALSON...NORTHWESTERN
CARROLL AND SOUTHWESTERN FLOYD COUNTIES UNTIL 700 PM EDT...
At 625 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
Cave Spring to near Tallapoosa...and moving north at 30 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of these storms include
Rome, Cedartown, Buchanan, Bremen, Tallapoosa, Mount Zion, Cave
Spring, Waco, Fish Creek, Etna, Lindale, Eubank Lake, Esom Hill,
Antioch, Seney, Draketown, Felton and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3436 8521 3378 8502 3354 8531 3418 8544
TIME...MOT...LOC 2225Z 196DEG 26KT 3409 8535 3371 8526Special weather statement, Oct 10, 6:26 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Sat Oct 10 2020
GAZ025-102300-
Jackson GA-
626 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON COUNTY UNTIL 700
PM EDT...
At 626 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Hoschton, or near
Winder...moving northwest at 10 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Jefferson, Braselton, Arcade, Hoschton, Pendergrass, Talmo and
Thompsons Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3404 8354 3403 8356 3404 8357 3404 8360
3405 8362 3405 8371 3407 8374 3407 8377
3409 8379 3410 8379 3411 8382 3413 8382
3427 8365
TIME...MOT...LOC 2226Z 148DEG 11KT 3407 8368Special weather statement, Oct 10, 6:51 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Sat Oct 10 2020
GAZ113-102315-
Toombs GA-
651 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS COUNTY UNTIL 715 PM EDT...
At 650 PM EDT...a strong thunderstorm was over Grays Landing, or near
Plant Hatch...moving north at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lyons, Vidalia, Santa Claus, Center, Toombs Central, Ohoopee, New
Branch, Ponderosa, McNatt Falls, South Thompson, English Eddy, Rock
Springs, Cedar Crossing, Johnson Corner and Grays Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8220 3192 8223 3191 8225 3193 8226
3194 8228 3193 8230 3195 8231 3193 8231
3194 8238 3196 8238 3195 8239 3196 8240
3195 8240 3197 8243 3197 8248 3222 8244
3224 8227 3216 8218
TIME...MOT...LOC 2250Z 202DEG 27KT 3199 8240
WIND...40MPHSpecial weather statement, Oct 10, 6:56 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Sat Oct 10 2020
GAZ066-067-078-102330-
Harris GA-Troup GA-Meriwether GA-
656 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 730 PM EDT...
At 656 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Cataula, or near
Hamilton...moving northeast at 30 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Hamilton, Pine Mountain, Waverly Hall, Ellerslie, F.d. Roosevelt
State Park, Mountain Hill, Cataula and Mulberry Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3296 8493 3285 8465 3284 8470 3283 8469
3274 8469 3273 8468 3258 8485 3258 8486
3266 8504
TIME...MOT...LOC 2256Z 206DEG 26KT 3269 8491Special weather statement, Oct 10, 7:02 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Sat Oct 10 2020
GAZ020-031>033-043-044-054-055-102330-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Bartow GA-
Paulding GA-South Fulton GA-
702 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTH
FULTON...NORTHEASTERN DOUGLAS...WESTERN COBB...NORTHWESTERN
CLAYTON...SOUTHERN BARTOW...PAULDING AND SOUTH FULTON COUNTIES UNTIL
730 PM EDT...
At 702 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
Brownsville to Sandy Creek...and moving north at 35 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Cartersville, Fayetteville, Dallas,
Smyrna, Peachtree City, East Point, Kennesaw, Acworth, Union City,
Forest Park, Riverdale, College Park, Powder Springs, Fairburn,
Tyrone, Austell and Hapeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3417 8478 3369 8435 3365 8435 3365 8433
3339 8454 3349 8462 3350 8461 3351 8462
3351 8464 3390 8496
TIME...MOT...LOC 2302Z 194DEG 32KT 3382 8475 3353 8457The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 4:01 AM EDT | Flash Flood Watch | FFC | Cherokee, Cobb, Dawson, DeKalb, Fannin, Forsyth and 10 more | 24 hr |
| Oct 10, 4:27 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart | 27 min |
| Oct 10, 4:29 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Oct 10, 4:39 PM EDT | Tornado Warning | FFC | Harris, Muscogee | 51 min |
| Oct 10, 4:58 PM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Oct 10, 5:01 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Oct 10, 5:03 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Oct 10, 5:12 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Oct 10, 5:13 PM EDT | Tornado Warning | FFC | Gwinnett, Walton | 32 min |
| Oct 10, 5:17 PM EDT | Special Weather Statement | FFC | Marion | 28 min |
| Oct 10, 5:20 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Oct 10, 5:27 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 48 min |
| Oct 10, 5:36 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 24 min |
| Oct 10, 5:38 PM EDT | Tornado Warning | FFC | Carroll, Heard | 37 min |
| Oct 10, 5:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Oct 10, 5:44 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Oct 10, 5:46 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Oct 10, 5:53 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Oct 10, 6:03 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Oct 10, 6:10 PM EDT | Tornado Warning | FFC | Carroll, Coweta, Fulton | 35 min |
| Oct 10, 6:11 PM EDT | Tornado Warning | FFC | Talbot, Taylor, Upson | 34 min |
| Oct 10, 6:16 PM EDT | Special Weather Statement | FFC | Pike | 29 min |
| Oct 10, 6:21 PM EDT | Tornado Warning | FFC | Pike, Spalding | 24 min |
| Oct 10, 6:24 PM EDT | Tornado Warning | FFC | Johnson, Washington | 36 min |
| Oct 10, 6:26 PM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 34 min |
| Oct 10, 6:33 PM EDT | Tornado Warning | FFC | Carroll, Coweta, Douglas, Fulton | 27 min |
| Oct 10, 6:42 PM EDT | Tornado Warning | FFC | Hall, Jackson | 48 min |
| Oct 10, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 31 min |
| Oct 10, 6:45 PM EDT | Tornado Warning | FFC | Lamar, Monroe, Upson | 45 min |
| Oct 10, 6:49 PM EDT | Tornado Warning | FFC | Clayton, Fayette, Henry, Spalding | 26 min |
| Oct 10, 6:51 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Oct 10, 6:55 PM EDT | Tornado Warning | FFC | Floyd, Polk | 35 min |
| Oct 10, 6:56 PM EDT | Special Weather Statement | FFC | Harris | 34 min |
| Oct 10, 7:02 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, Douglas, Fulton, Paulding | 28 min |
| Oct 10, 7:05 PM EDT | Tornado Warning | FFC | Henry, Spalding | 25 min |
| Oct 10, 7:17 PM EDT | Tornado Warning | FFC | Clayton, Henry | 28 min |
| Oct 10, 7:24 PM EDT | Tornado Warning | FFC | Butts, Henry, Lamar, Monroe | 36 min |
| Oct 10, 7:27 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Fulton | 33 min |
| Oct 10, 7:39 PM EDT | Tornado Warning | FFC | Clayton, Henry | 22 min |
| Oct 10, 7:47 PM EDT | Tornado Warning | FFC | Clayton, DeKalb, Henry | 28 min |
| Oct 10, 7:52 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.